# SDR MALA030443

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: ATG130902
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW ENERGY ABORT ON FLIGHT 2794 DUE TO LEFT MAIN LANDING GEAR LIGHT EXTINGUISHING ON TAKEOFF ROLL.  MAINTENANCE REPLACED LT DOWNLOCK ACTUATOR HARNESS.  REF SAAB AMM CH 32-61-05-2 PN ATG130902.  PERFORMED GEAR SWINGS, ALL CHECKS GOOD.
